Monomial Gorenstein Curves in A4 as Set-Theoretic Complete Intersections.
Manuscripta mathematica, Tome 27 (1979), pp. 353-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1979__27_154621,
author = {Bresinsky},
title = {Monomial {Gorenstein} {Curves} in {A4} as {Set-Theoretic} {Complete} {Intersections.}},
journal = {Manuscripta mathematica},
pages = {353--358},
year = {1979},
volume = {27},
zbl = {0407.14022},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__27_154621/}
}
Bresinsky. Monomial Gorenstein Curves in A4 as Set-Theoretic Complete Intersections.. Manuscripta mathematica, Tome 27 (1979), pp. 353-358. http://geodesic.mathdoc.fr/item/MM2_1979__27_154621/